# SDR UALA2010092703556

- Difficulty date: September 25, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 82,641 hours, 13,256 cycles
- Engine: Pwa PW4060
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP EICAS WARNING MESSAGE / NOSE A-G DISAGREE STATUS MESSAGE ALSO DISPLAYED, FLIGHT DIVERTED.  FOUND S266 SENSOR FAILED. REPLACED TESTED OKAY.
